# SDR NSVA2011067

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 41,858 hours, 47,019 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE LOCKED UP CAUSING A FLAT TIRE.  REPLACED NR 3 AND NR 4 BRAKES AND WHEEL ASSY, REPLACED NR 4 WHEEL SPEED TRANSDUCER.
